Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 101, NWS San Angelo, TX

May 29, 2012Nolan County, Runnels County, Taylor County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 29, 2012, 1:29 AM CDT for Nolan County, Runnels County, Taylor County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2012, 1:29 AM CDT (06:29 UTC)
Expired
May 29, 2012, 2:30 AM CDT
In force
61 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Nolan County, TX, Runnels County, TX, Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 83 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 602 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
602 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2981 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

544 
WUUS54 KSJT 290629
SVRSJT
TXC353-399-441-290730-
/O.NEW.KSJT.SV.W.0101.120529T0629Z-120529T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
129 AM CDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN NOLAN COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...
  SOUTHWESTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 230 AM CDT

* AT 125 AM CDT...A SEVERE THUNDERSTORM WAS 8 MILES NORTH OF HAPPY
  VALLEY...OR 15 MILES NORTHEAST OF BLACKWELL...MOVING SOUTHEAST AT
  15 MPH.

  STORM HAZARDS INCLUDE...
  GOLF BALL SIZE HAIL.

  WITH POSSIBLE STORM IMPACTS...
  NUMEROUS VEHICLE DENTS...
  MODERATE TO SIGNIFICANT ROOF AND PLASTIC SIGN DAMAGE...
  SOME EXPOSED HOME AND VEHICLE WINDOWS WILL CRACK OR BREAK...
  INJURY TO UNPROTECTED PEOPLE AND ANIMALS...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAPPY VALLEY AND US-277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY   
  INTERSECTION BY 150 AM CDT...
  WINGATE BY 205 AM CDT...
  PUMPHREY BY 215 AM CDT...
  DRASCO BY 220 AM CDT...
  BRADSHAW AND WINTERS BY 230 AM CDT...

LAT...LON 3210 9971 3194 9996 3209 10022 3223 10026
      3234 10015
TIME...MOT...LOC 0628Z 311DEG 14KT 3223 10013

$$
2 follow-up statements
863 
WWUS54 KSJT 290655
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
155 AM CDT TUE MAY 29 2012

TXC353-290704-
/O.CAN.KSJT.SV.W.0101.000000T0000Z-120529T0730Z/
NOLAN TX-
155 AM CDT TUE MAY 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NOLAN COUNTY IS
CANCELLED...

LAT...LON 3210 9971 3194 9996 3213 10010 3230 10008
TIME...MOT...LOC 0654Z 303DEG 15KT 3217 10001

$$

TXC399-441-290730-
/O.CON.KSJT.SV.W.0101.000000T0000Z-120529T0730Z/
RUNNELS TX-TAYLOR TX-
155 AM CDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHERN TAYLOR AND NORTH CENTRAL RUNNELS COUNTIES...

AT 153 AM CDT... A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
DRASCO...OR 15 MILES NORTH OF WINTERS...MOVING SOUTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  LARGE DAMAGING HAIL UP TO GOLF BALL SIZE..

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES...
  MODERATE ROOF DAMAGE...
  MAY BREAK WINDOWS ON VEHICLES AND HOMES...
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DRASCO BY 210 AM CDT...
  BRADSHAW BY 220 AM CDT...

LAT...LON 3210 9971 3194 9996 3213 10010 3230 10008
TIME...MOT...LOC 0654Z 303DEG 15KT 3217 10001

$$
418 
WWUS54 KSJT 290710
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
210 AM CDT TUE MAY 29 2012

TXC399-441-290730-
/O.CON.KSJT.SV.W.0101.000000T0000Z-120529T0730Z/
RUNNELS TX-TAYLOR TX-
210 AM CDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTH CENTRAL TAYLOR AND NORTHEASTERN RUNNELS COUNTIES...

AT 207 AM CDT... A SEVERE THUNDERSTORM WAS LOCATED ABOUT 5 MILES 
NORTHWEST OF BRADSHAW...OR 12 MILES NORTH OF WINTERS...MOVING 
SOUTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  LARGE DAMAGING HAIL UP TO GOLF BALL SIZE..

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES...
  MODERATE ROOF DAMAGE...
  MAY BREAK WINDOWS ON VEHICLES AND HOMES...
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
  AND DANGEROUS LIGHTNING.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRADSHAW BY 220 AM CDT...

LAT...LON 3210 9971 3202 9984 3216 10000 3223 9995
TIME...MOT...LOC 0710Z 295DEG 16KT 3214 9993

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 11:51 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 28, 11:51 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1151 PM CDT MON MAY 28 2012

.UPDATE...
WILL LET SEVERE THUNDERSTORM WATCH 310 EXPIRE AT MIDNIGHT ALTHOUGH
WE DO HAVE ONE SEVERE STORM REMAINING ON THE SCOPE. THE OVERALL
TENDENCY IS FOR STORM INTENSITY TO DECREASE WITH TIME. SEE THE
06Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
CONVECTION WILL CONTINUE TO WEAKEN OVER THE NEXT FEW HOURS WITH
ONE SEVERE CELL REMAINING JUST SOUTH OF KSWW. OCCASIONAL
CONVECTION WILL AFFECT KABI BETWEEN NOW AND 08Z AND THIS WILL BE
COVERED IN A TEMPO. THIS MAY PROVIDE BRIEF MVFR CONDITIONS AT THE
TERMINAL. OTHERWISE...VFR CONDITIONS ARE EXPECTED IN MOST AREAS
OVERNIGHT. I DID RETAIN THE FEW HOURS OF MVFR CIGS AT KJCT AROUND
SUNRISE BUT THE REMAINDER OF THE AREA SHOULD SEE LITTLE/NO
STRATUS. CONVECTION WILL BE POSSIBLE TUESDAY EVENING ONCE
AGAIN...MAINLY NEAR KABI WITH SOUTH WINDS OF 10-15 KTS.

JOHNSON

&&

.PREV DISCUSSION... /ISSUED 559 PM CDT MON MAY 28 2012/

DISCUSSION...
SEE THE 00Z AVIATION DISCUSSION BELOW.

AVIATION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE FROM NEAR VERNON...TO
JAYTON...TO NEAR BIG SPRING AND WILL MOVE IN A GENERAL EASTWARD
DIRECTION THIS EVENING...POTENTIALLY GROWING UPSCALE INTO A
MULTICELL CLUSTER OVERNIGHT. BASED ON CURRENT TRENDS...THE
GREATEST RISK FOR ANY TERMINAL IMPACTS WILL BE AT KABI. I HAVE
INCLUDED A VCTS FROM 01-04Z AND WILL UPDATE WITH A TEMPO AS THE
WINDOW OF IMPACT IS NARROWED. OTHER TERMINALS MAY BE TOO FAR SOUTH
TO SEE ANY DIRECTION EFFECTS BUT WILL MAINTAIN A WEAK CU FIELD
THIS EVENING WITH MID CLOUDS OVERNIGHT. SOUTH WINDS WILL CONTINUE
OVERNIGHT AT 8-12 KTS...BECOMING SOUTHWESTERLY BY MID MORNING.
STORM CHANCES TOMORROW AFTERNOON WILL GENERALLY BE CONFINED TO
KABI AND POINTS TO THE NORTH AND EAST.

MVFR CIGS WERE RETAINED AT KJCT FOR A FEW HOURS AROUND SUNRISE
TUESDAY MORNING BUT PREVAILING VFR CONDITIONS ARE ANTICIPATED
ELSEWHERE.

JOHNSON

PREV DISCUSSION... /ISSUED 339 PM CDT MON MAY 28 2012/

SHORT TERM...
MAIN CHALLENGE IN THE SHORT TERM PERIOD WILL BE CONVECTIVE CHANCES
THIS EVENING. CUMULUS FIELD IS DEVELOPING ALONG AND AHEAD OF A
WEAK COLD FRONT EXTENDING FROM NEAR CHILDRESS TO JUST NORTH OF
MIDLAND. SHORT RANGE AND MESOSCALE MODELS CONTINUE TO BREAK OUT
CONVECTION ALONG AND AHEAD OF THE FRONT LATE THIS AFTERNOON INTO
THIS EVENING. A CURSORY LOOK AT THE 18Z NAM REVEALS SCATTERED
SHOWERS AND STORMS AFFECTING MAINLY THE BIG COUNTRY AND NORTHERN
CONCHO VALLEY THIS EVENING...WITH THE GFS NOT TOO DISSIMILAR. WILL
MAINTAIN CHANCE POPS ACROSS THIS AREA THIS EVENING WITH SLIGHT
POPS FARTHER SOUTH. MORE ISOLATED OR WIDELY SCATTERED STORMS MAY
DEVELOP ALONG THE DRYLINE OVER THE HIGHER TERRAIN TO OUR SOUTHWEST
AND AFFECT PORTIONS OF THE NORTH EDWARDS PLATEAU.

MODERATE TO STRONG INSTABILITY COUPLED WITH 30 TO 40 KT OF SHEAR
THIS EVENING WILL RESULT IN SEVERE POTENTIAL WITH ANY STORMS.
MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. LOW LEVEL JET
STRENGTHENS AFTER 03Z WHICH WILL MAY ALLOW ACTIVITY TO LINGER WELL
INTO THE INTO THE OVERNIGHT HOURS...POSSIBLY AFFECTING PORTIONS OF
THE HEARTLAND AFTER MIDNIGHT.

ON TUESDAY...SHORT WAVE RIDGING WILL BE IN PLACE ACROSS THE AREA
WITH THE LOW LEVEL THERMAL RIDGE STRENGTHENING/EXPANDING ACROSS
WEST TEXAS. THIS MEANS HOT TEMPERATURES ONCE AGAIN WITH AFTERNOON
HIGHS CLIMBING INTO THE 95 TO 100 DEGREE RANGE...WITH THE HOTTEST
TEMPERATURES OVER WESTERN COUNTIES.

24

LONG TERM...
ZONAL FLOW ALOFT BECOMES NW WEDNESDAY NIGHT AS AN UPPER TROUGH
MOVES ACROSS THE REGION. COLD FRONT MOVES THROUGH THURSDAY.

MODELS CONTINUE TO HAVE DIFFICULTIES IN POSITION AND STRENGTH OF
THE COLD FRONT THURSDAY. GFS MODEL HAS IT MOVING INTO THE I-20
CORRIDOR AROUND DAYBREAK THURSDAY AND I-10 AROUND 1 PM. KEEPING A
SLIGHT CHANCE OF THUNDERSTORMS THUNDERSTORMS THURSDAY IN EASTERN
AND SOUTHERN SECTIONS...IN DEEPER MOISTURE AND LIFT OVER THE
FRONT.

UPPER FLOW RETURNS TO ZONAL SATURDAY. LATEST GFS SHOWING STRONGER
RETURN FLOW THIS WEEKEND...SO INCREASED HIGHS A COUPLE DEGREES.
DRYLINE REMAINS WEST OF THE REGION...SO KEEPING RAIN CHANCES OUT
AT THIS TIME THOUGH THERE IS THE POTENTIAL FOR ISOLATED STORMS
OVER EXTREME WESTERN SECTIONS. FOR EARLY NEXT WEEK...AS SHORTWAVE
UPPER TROUGH OVER THE SW UNITED STATES CONTINUES TO BECOME WEAKER
AND HAS VARIED SOLUTIONS AS TO ITS POSITION AS IT MOVES ACROSS
TEXAS. WILL HOLD OFF ON ADDING POPS AT THIS TIME.

FIRE WEATHER...
WILL SEE ELEVATED FIRE CONDITIONS OVER WESTERN SECTIONS OF THE BIG
COUNTRY AND CONCHO VALLEY AS 850 MB THERMAL RIDGE MOVES INTO THE
REGION... AND DRYLINE MOVES JUST EAST OF AN IRAAN...ROBERT LEE...
SWEETWATER... HASKELL LINE. 20 FOOT SOUTH WINDS WILL INCREASE TO
AROUND 15 MPH...JUST UNDER CRITICAL VALUES.

04

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 71  95  71  97  69 /  40  10  10  10  10
SAN ANGELO 	 72  99  72  99  68 /  20  10  10   0  10
JUNCTION 	 72  95  73  95  71 /  10  10  10  10   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

25/99/99
Hazardous weather outlook, May 28, 4:58 PM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
458 PM CDT MON MAY 28 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-291100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
458 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE BIG COUNTRY
AND NORTHERN CONCHO VALLEY THIS EVENING AND TONIGHT. THE PRIMARY
HAZARDS WITH THE STRONGEST STORMS WILL BE LARGE HAIL...DAMAGING
WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED FOR AREAS GENERALLY NORTH OF A LINE FROM
STERLING CITY...TO WINTERS...TO CROSS PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING. THE SLIGHT RISK AREA IS MAINLY NORTH AND EAST OF
A HASKELL TO CROSS PLAINS LINE. THE MAIN HAZARDS WILL BE LARGE
HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS EVENING...MAINLY
ACROSS THE BIG COUNTRY AND PORTIONS OF THE CONCHO VALLEY.

JOHNSON

In the hours before

Special weather statement, May 28, 9:49 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
949 PM CDT MON MAY 28 2012

TXZ054-065-066-127-290345-
NOLAN TX-RUNNELS TX-TAYLOR TX-COKE TX-
949 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR
NOLAN...RUNNELS...TAYLOR AND COKE COUNTIES...

AT 944 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTH OF MARYNEAL...OR ABOUT 9
MILES NORTHWEST OF BLACKWELL...MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BLACKWELL BY 1000 PM CDT
  HYLTON BY 1015 PM CDT
  US-277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY INTERSECTION BY 1020 PM
  CDT
  HAPPY VALLEY BY 1025 PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR WEST CENTRAL TEXAS.

LAT...LON 3238 9997 3198 10004 3209 10053 3227 10052
TIME...MOT...LOC 0248Z 274DEG 24KT 3217 10040
Special weather statement, May 28, 10:38 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1038 PM CDT MON MAY 28 2012

TXZ139-290430-
COLEMAN TX-
1038 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR
COLEMAN COUNTY...

AT 1036 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SILVER VALLEY...OR ABOUT 8 MILES NORTHWEST OF COLEMAN...MOVING EAST
AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  COLEMAN BY 1055 PM CDT
  ECHO BY 1105 PM CDT
  SANTA ANNA BY 1110 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR WEST CENTRAL TEXAS.

LAT...LON 3206 9921 3168 9922 3179 9968 3200 9963
TIME...MOT...LOC 0338Z 287DEG 23KT 3189 9953

JOHNSON
Local storm report, May 28, 10:56 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1056 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             SWEETWATER              32.47N 100.41W
05/28/2012  E0.88 INCH       NOLAN              TX   PUBLIC

&&

EVENT NUMBER SJT1200174

JOHNSON
Local storm report, May 28, 11:03 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1103 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     BROWNWOOD               31.71N  98.99W
05/28/2012                   BROWN              TX   LAW ENFORCEMENT

            POWER LINES DOWN IN TOWN. A TREES WERE BLOWN DOWN AS
            WELL. BROWNWOOD REGIONAL AIRPORT MEASURED A WIND GUST OF
            55 MPH.

&&

EVENT NUMBER SJT1200175

JOHNSON
Local storm report, May 28, 11:09 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1109 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     CLYDE                   32.40N  99.50W
05/28/2012                   CALLAHAN           TX   LAW ENFORCEMENT

            POWER LINES DOWN IN CLYDE CAUSING NUMEROUS POWER
            OUTAGES.

&&

EVENT NUMBER SJT1200176

JOHNSON
Special weather statement, May 28, 11:29 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1129 PM CDT MON MAY 28 2012

TXZ140-290515-
BROWN TX-
1129 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT FOR BROWN
COUNTY...

AT 1127 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF BANGS...OR ABOUT 10 MILES EAST OF SANTA ANNA...MOVING EAST AT 30
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BROWNWOOD BY 1145 PM CDT
  EARLY BY 1150 PM CDT
  ZEPHYR BY 1210 AM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR WEST CENTRAL TEXAS.

LAT...LON 3169 9867 3169 9875 3161 9877 3159 9880
      3153 9890 3162 9921 3187 9920 3192 9881
      3174 9868 3171 9867
TIME...MOT...LOC 0429Z 283DEG 26KT 3174 9914

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:12 PM CDTSpecial Weather StatementSJTJones63 min
May 28, 7:19 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor41 min
May 28, 7:29 PM CDTSevere Thunderstorm WarningSJTNolan46 min
May 28, 7:51 PM CDTSevere Thunderstorm WarningSJTThrockmorton39 min
May 28, 7:53 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor52 min
May 28, 8:06 PM CDTTornado WarningSJTCoke, Nolan24 min
May 28, 8:23 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels, Taylor52 min
May 28, 8:29 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor46 min
May 28, 9:04 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan41 min
May 28, 9:23 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor52 min
May 28, 9:36 PM CDTSpecial Weather StatementSJTFisher54 min
May 28, 9:49 PM CDTSpecial Weather StatementSJTNolan56 min
May 28, 10:20 PM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor40 min
May 28, 10:26 PM CDTSevere Thunderstorm WarningSJTNolan49 min
May 28, 10:38 PM CDTSpecial Weather StatementSJTColeman52 min
May 28, 11:12 PM CDTSevere Thunderstorm WarningSJTNolan48 min
May 28, 11:29 PM CDTSpecial Weather StatementSJTBrown46 min
May 28, 11:52 PM CDTSevere Thunderstorm WarningSJTNolan, Taylor38 min
May 29, 12:25 AM CDTSevere Thunderstorm WarningSJTNolan, Taylor65 min
May 29, 12:27 AM CDTSevere Thunderstorm WarningSJTFisher, Jones48 min
May 29, 2:30 AM CDTSpecial Weather StatementSJTTaylor45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.